The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Manuscripta Mathematica.
( Vol. 74 NO.4 / (1992))
The Theorem of Mather on Generic Projections in the Settin of Algebraic Geometry
Alberto Alzati, Giorgio Ottaviani,
Pages. 391-412
Abstract We present the proof of the theorem of Mather on generic projections, stated in the setting of algebraic geometry. The main tools used are the Thom-Boardman singularities in the jet space. This theorem has been applied in the study of codimension two submanifold of $mathbb P^n$ and it seems that it could have further applications.
Contents 0. Introduction and statement of theorems 1 and 2
1. Background
2. Definition of Thom-Boardman singularities
3. Proof of theorems 1 and 2
Key words
Mathmatical Subject Classification